Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Could Steroids Make Symptoms Worse?

Could Steroids Make Symptoms Worse?

Hey everyone. Not doing so well here. My doctor put me on some heavy five day steroid treatment for the numbness I was having in my left side of my face particularly lips and tonuge. Not only did that not go away and continues to be an issue now my face has broken out into this horrible pimple type rash my head is killing I’m feeling sick to stomach and I’m completely uncoordinated. I’m very very scared. I don’t know what is happening. Anyone else have something similar and if so what and how… read more

posted over 4 years ago
A MyMSTeam Member said:

@A MyMSTeam Member Guessing by the fact that you stated it was 5 day steroid treatment that your Doctor RX'd @ Solu-Medrol IV. You need to call your doctor as both acne and a rash are rare side effects of @ Solu-Medrol IV is acne. https://www.webmd.com/drugs/2/drug-152303/solu-...

edited, originally posted over 4 years ago
Already a Member? Log in